# SDR SWAA2021091497994

- Difficulty date: July 24, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SKIN SLAT 6 ACTUATOR RIB SLAT STATION 202.45 AT RT WING ; 2021-341890 / [01] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE: 01-JUN-22.; [02] TOOL USED CALIPER P/N: 700-113-10; S/N: 0033174; DUE DATE: 08-JAN-22; RADIUS GAUGE P/N: S167C; S/N: AE-35943; DUE DATE: 04-JAN-22; [03] PERFORMED REPAIR ON LEADING EDGE SKIN SLAT 6 ACTUADOR RIB SLAT STATION 202.45 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 ALTERNATIVE 1; [04] TASK CARD COMPLETE AND CERTIFIED AS RII.
